# SDR 99ZZZM105

- Difficulty date: December 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 46/47
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DAMAG TO THE LOWER AFT FUSELAGE SKIN AND STRINGERS BETWEEN FRAMES 46 AND 47.  REMOVED DAMAGED SKIN AND STRINGERS 17 LEFT AND 17 RIGHT AND CUT TO LENGTH NEW STRINGERS EXTRUSION AND FABRICATED CONNECTING SECTION.  FABRICATED REPAIR SKIN .032 THICK AND SPLICES .050 THICK, LAP JOINT 11 BY 7.5 INCH AND FILLER PIECE 12.5 BY 7.5 INCH.  INSTALLED ALL ITEMS ON AIRCRAFT.  AIRCRAFT RETURNED TO SERVICE.  (M)
